# SDR DALA2019022801281

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,591 hours, 30,863 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ON CABIN FLOOR PANELS #222AUF, 222WF, AND 223GF (FUS). NRC 00350: FLOOR PANELS #222AUF AND 223GF WERE FABRICATED, REPLACED, AND IDENTIFIED PER B-717-200 SRM 50-20-50-2R-3: FLOOR PANEL #222WF WAS REINSPECTED (GVI) PER B717-200 AMM 05-21-02 210-802 AND FOUND TO BE NOT BROKEN BUT MISSING THE ADHESIVE AT INSERT AREAS. ADHESIVE WAS APPLIED PER B717-200 SRM 50-20-50-2R-3. (LP #0962997)
